Dan Reznik’s identities and more

Misha Bialy, Serge Tabachnikov

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

Dan Reznik found, by computer experimentation, a number of conserved quantities associated with periodic billiard trajectories in ellipses. We prove some of his observations using a non-standard generating function for the billiard ball map. In this way, we also obtain some identities valid for all smooth convex billiard tables.

Original languageEnglish (US)
Pages (from-to)1341-1354
Number of pages14
JournalEuropean Journal of Mathematics
Volume8
Issue number4
DOIs
StatePublished - Dec 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Dan Reznik’s identities and more'. Together they form a unique fingerprint.

Cite this